Solving the canonical dual of box- and integer-constrained nonconvex quadratic programs via a deterministic direct search algorithm

TitleSolving the canonical dual of box- and integer-constrained nonconvex quadratic programs via a deterministic direct search algorithm
Publication TypeJournal Article
Year of Publication2013
AuthorsGao, D. Y., L. T. Watson, D. R. Easterling, and W. I. Thacker
Refereed DesignationRefereed
Secondary AuthorsBillups, S. C.
JournalOptim. Methods Software
Volume28
Pagination313--326